# SDR SWAA2021042363560

- Difficulty date: April 7, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BINDS IN DOOR WHEN CLOSING DOOR / READJUSTED THE GIRT Z-FOLD TO LIFT GIRT TO PREVENT INTERFERENCE PER AMM 25-61-06-SWA-001 STEP 3.K(3) & TASK CARD 725-61-06
